$HP$^{2}-bundles and elliptic homology

Matthias Kreck Max-Planck-Institut für Mathematik, Bonn, Germany Stephan Stolz Department of Mathematics, University of Notre Dame

TBD mathscidoc:1701.331781

Acta Mathematica, 171, (2), 231-261, 1991.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:20 uploaded by actaadmin ] [ 73 downloads ] [ 0 comments ]
@inproceedings{matthias1991$hp$^{2}-bundles,
  title={$HP$^{2}-bundles and elliptic homology},
  author={Matthias Kreck, and Stephan Stolz},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203320918141490},
  booktitle={Acta Mathematica},
  volume={171},
  number={2},
  pages={231-261},
  year={1991},
}
Matthias Kreck, and Stephan Stolz. $HP$^{2}-bundles and elliptic homology. 1991. Vol. 171. In Acta Mathematica. pp.231-261. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203320918141490.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved